Paper Title:
Hermitian Solutions to a Quaternion Matrix Equation
  Abstract

In this paper, we consider Hermitian and skew-Hermitian solutions to a certain matrix equation over quaternion algebra H. Necessary and sufficient conditions are obtained for the quaternion matrix equation to have Hermitian and skew-Hermitian solutions, and the expressions of such solutions are also given. As an application, the common skew-Hermitian g-inverse of quaternion matrix A and B is considered.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
391-395
DOI
10.4028/www.scientific.net/AMM.50-51.391
Citation
N. Li, J. Jiang, W. F. Wang, "Hermitian Solutions to a Quaternion Matrix Equation", Applied Mechanics and Materials, Vols. 50-51, pp. 391-395, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Xue Ting Liu
Abstract:The generalized positive definite matrix is an active research field of special matrix, they have applied in computational mathematics,...
128
Authors: Shi Qing Wang
Abstract:Trace inequalities naturally arise in control theory and in communication systems with multiple input and multiple output. One application of...
970
Authors: Shi Hong Liu, Hong Su, Zhuo Hong Huang
Chapter 7: Materials and Energy Saving
Abstract:In this paper, we prove that the Schur complement of Weak block diagonally dominant matrices and weak block H-matrices are Weak block...
1523
Authors: Xin Zhou Yan
Chapter 12: Computer Application, Mathematical Modeling and Analysis
Abstract:In this paper, we consider oscillation of solutions of the differential equations with variable coefficients on time scales, and obtain some...
2100
Authors: Chun Rui Cheng, Jun Hui Zhu
Chapter 17: Signal and Intelligent Information Processing
Abstract:The optimal approximate solution of a class of matrix equation is considered. Based on the generalized singular value decomposition, the...
2180